Get your Health question answered in 3 easy steps

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes back pain and vision loss?

Answered by
Dr.
Dr. Alokkalyani

Rheumatologist

Practicing since :1999

Answered : 517 Questions

default
Posted on Tue, 12 Aug 2014 in Lupus
Question: My brother was told that he has blood inflammation marker / HLB27A (not quite sure of the letters), anyway, It took them years to find this after treating him for so many other things that were never wrong with him. His vision comes and goes, he has cronic back pain and sometimes is legs are hurting so bad that we has to rest them. Some of these symptoms last for a couple of days, even weeks. Is there a cure for this? Please, what do you recommend?
doctor
Answered by Dr. Alokkalyani 5 hours later
Brief Answer:
spondyloarthritis

Detailed Answer:
Hi and thanks for the query

I am Dr. Alok and very pleased to be assisting you with your health questions today.

This is a disease called as spondyloartritis, back pain and vision problem (uveitis) is related to this. You need to see a rheumatologist for this. Unfortunately there is no cure for this, but a very good treatment available.

Hope this helps and provides answers to your question.
If you have any further queries, please don’t hesitate to ask me again
I wish you good health, take care
--Dr. Alok


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Alokkalyani 13 hours later
Thank you for your quick response. Is this blood disorder inherited? Should I also have my blood checked for this?
doctor
Answered by Dr. Alokkalyani 2 hours later
Brief Answer:
yes

Detailed Answer:
this is not a blood disorder, this is a connective tissue disorder which is confirmed by blood test.
it runs in family, but this doesnot mean that all suffer from the disease.
until unless there is any complaints of back pain or recurrent vision loss or morning stiffness, I donot think that you need to go for this test.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Lab Tests
Medical Topics

Recent questions on  Uveitis

doctor1 MD

Dear doctor I am 48,suffering from uveitis to right eye since last 3 years.I have since in touch with healthcaremagic and seeking its advice.My reports are loaded about this to healthcaremagic site. I had to undergo cataract surgery 2years ago....

doctor1 MD

I keep getting this feeling like Im going to pass out, my body starts shaking, my hands trembleing, heart racing. I get palpitations nightly. But these panik like attacks just started a week ago and every evening they come on. Im currently being treated for posterior uveitis.

doctor1 MD

Hi doctor,I am 48 running. I have following problems 1.Periods are irregular ,Blood flow sometines moderate sometimes heavy. 2.Feel dizzy.Head whirls.Eyes are stressed,A whole day I feel stressed. 3.Sometimes feel nervous.Mood swings occur,Cry out...

doctor1 MD

daughter is 51, exercises, carefully about diet and has been having symptoms recent gall bladder removal Ivitis ( serious eye irritation inside the front under treatment for it) Very high potassium reading Was dizzy when getting out of bed this...

doctor1 MD

Hi. I have spinal stenosis in C5 and C6, impacting the nerves, according to MRI. While I know the hand, shoulder and back tingling and pain I m having are related to this, I wonder if there could also be effects on my left eye. All the nerve issues in the hand and back are on my left side, and now I ve been having bouts of uveitis and high pressure in the left eye. I ve been tested for Ankylosing Spondylitis, RA, Lupus, MS, you name it, all negative. Help?

doctor1 MD

dear doctor, my doaugther is 5 year old. She had posterious uveitis. Eye dop HOMIDE, BETNESOL-N, ATTROPIN SULPHATE OINTMENT is using arount 1 month. Is any serious issue regarding this or we should stop the medicine. As the medine given by the AIIMS doctor.

doctor1 MD

hi my husband is 35 years old he is diagnosed with Uveitis & also his liver have some damage too doctor gave him steroids for six months & no improvement so now they gave him Cyclosporin A & he is taking this medication from one week now my concern is this medicine have many side effects & we are scared about side effects is there any other treatment for this problem .